# SDR QXEA200501342

- Difficulty date: October 9, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,569 hours, 7,873 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 2994
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 6,917 hours, 5,143 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDOW HEAT CAUTION MESSAGE.  CYCLED PER CHECKLIST, CAUTION WENT OFF.  AFTER 10 MIN MESSAGE CAME BACK.  F/O WINDOW FEELS COLD.  MX PLACED ON MEL 30-41-1(A), RSI 352674.  C/W STEP 1 OF EA R-56-17 BY CHANGING ELEMENT TO SPARE.  PERFORMED OPS CHECK OF WINDOW, STILL COLD, MEL CONTINUED.  PERFORMED RESISTANCE CHECK OF ALL 3 SENSING ELEMENTS AND HEATER ON RT WINDSHIELD.  NO DEFECTS NOTED.  PERFORMED RESISTANCE AND MEGGER CHECKS OF RT WINDSHIELD WIRES, NO DEFECTS NOTED.  REPLACED RT WINDSHIELD TEMPERATURE CONTROLLER IAW TASK 30-41-06-000-801-A01 & 30-41-06-400-801-A01 AS A PRECAUTION.  OPERATIONAL CHECKS GOOD.  MEL CLEARED AND WIRES RECONNECTED TO PRIMARY ELEMENT.  AIRCRAFT RETURNED TO SERVICE.
